# SDR SIMA20220311002

- Difficulty date: March 11, 2022
- Submitted: March 13, 2022
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 39,370 hours, 34,550 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING IN FLIGHT NO EVIDENCE OF SMOKING OR VAPING. NO ACTUAL SMOKE WAS OBSERVED.-C/A-PERFORMED THE OPERATIONAL TEST OF THE SMOKE DETECTOR SYSTEM IAW AMM 26-14-00 NO FAULTS NOTED AT THIS TIME
